# SDR HEEA077665

- Difficulty date: January 8, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 2,217 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Stop
- Part number: 407012110101
- Condition: Stuck
- Location: T/R Gearbox
- Part time: 2,217 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUCK ON GEARBOX. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PARTS PURCHASED.  PHI HAS NOT YET RECEIVED REPLACEMENTS.  REFERENCE:  DMR#744646.
